# SDR ASAA2013103096256

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 22,852 hours, 7,078 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Wx Radar Rack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, RADAR RACK BLOWER INOPERATIVE.  ACFT GROUNDED.   R & R BLOWER ASSY IAW AMM 34-43-51.  OPS CHECKED GOOD IAW AMM 34-43-00-710-802-001.
